Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    8008

Day 3

lovesit43

172 views

Today is day three I called my dermatologist this morning about my headache and tingling in my leg he said to stop taking the claravis for a week and then pick it back up 30 mg every other day. If I dont get another headache tonight I might call him back and ask him if he still wants me to stop. Thats all no new side effects no dryness yet.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×